# SDR MALA010613

- Difficulty date: May 11, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N506XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2314
- Aircraft time: 7,713 hours, 7,786 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Stiffener
- Part number: HC716H9025000
- Condition: Cracked
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK IN CVG, NR 1 ENGINE NOSE COWL FWD BULKHEAD HAS FOUR CRACKED STIFFENERS (4, 16, 17, 32).  MAINTENANCE REPLACED STIFFENERS IAW SRM 51-42-00 AND INSTALLED NEW FASTENERS P/N HC716H9025-000, IAW SRM 51-43-00.
